# SDR AALA990296

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32146451
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2115 - DURING CLIMB-OUT, NR 1 BLEED OVER PRESSURE LIGHT ILLUMINATED.  CREW RAN CHECKLIST AND AIR INTERRUPTED, RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE  FOUND NR 1 ENGINE BLEED VALVE DEFECTIVE.  REPLACED NR 1 ENGINE BLEED VALVE AND ENGINE RUN INDICATED NO LEAKS WITH SYSTEM OPERATING NORMALLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
